# SDR COZA20160815087

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,491 hours, 23,372 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 7954
- Condition: Intermittent
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT AT FL 340 DURING AIRCRAFT CLIMBOUT.  REPLACED RIGHT PRESSURE REGULATING AND SHUTOFF VALVE.  LEAK AND OPERATIONAL CHECK OK.
